# SDR QXEA200602200

- Difficulty date: June 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT WING OUTBOARD FLAP, BTM SKIN PANEL HAS A DENT .058 DEEP AND 2.5 DIA AT FWD EDGE OF PREVIOUSLY REPAIRED BETWEEN STA YW 197 TO YW 212 AND STR 3 TO REAR SPAR.  MAINTENANCE REPAIRED IAW HORIZON EA 6-57-477, RD 8/4-57-306 AND NDTM PART 6, 51-00-01 AND PART 4, 51-00-01.
